# SDR UALA2011112706513

- Difficulty date: November 25, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 68,975 hours, 25,617 cycles
- Engine: Pwa PW2037
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ALTERNATE EXTENTION CIRCUIT BREAKER POPPED ON P6-1.  REPAIRED DAMAGED WIRE BY SPLICE SP1544 REF WDM32-12-12, WIRE LOCATED IN LEFT MAIN GEAR WHEEL WELL NEAR GEAR DOOR CLOSED SWITCH.
